# SDR DALA2018060763860

- Difficulty date: June 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 45,302 hours, 31,697 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DEPLOYMENT SYSTEM LANYARD FRAYED AND WORN.  REPLACED TAILCONE LANYARD IAW AMM 53-52-01, AND 25-61-02.
